# SDR MASA2009122500360

- Difficulty date: December 25, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 29,785 hours, 23,006 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLIGHT 2721 PHX - SBA DECLARED AN EMERGENCY AND DIVERTED TO BFL FOR A FLAPS FAIL CAUTION MESSAGE IN FLIGHT WHEN THE FLAPS WERE EXTENDED FOR LANDING.  THE AIRCRAFT LANDED IN BLF WITHOUT INCIDENT.  THE FLAPS FAIL RESET.
